# SDR CA150824003

- Difficulty date: August 22, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 109,722 hours
- Engine: Ge CF680C2B6
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3510001601
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) SMOKE WAS DISCOVERED IN THE FORWARD GALLEY. CREW WAS JUST IN THE PROCESS OF RECEIVING THEIR ATC CLEARANCE.  THE CREW DECLARED MAYDAY AND PROCEEDED TO THE NEAREST AIRPORT.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE IS INVESTIGATING THE CAUSE.  RESOLUTION GALLEY POWER RESTORED, COFFEEMAKER REPLACED IAW AMM 25-30-00.  ALL SYS CHECK SERVICE.
